# SDR P5CA9500383

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEND IN UPPER CHORD AT FLOORBEAM BS 1520 AT LBL 25.  STRAIGHTENED PER BOEING SRM 51-40-01 AND 51-10-01.
